# SDR SWIA202305190005

- Difficulty date: April 6, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR BEAM AT RLB9 BETWEEN FS409.00 TO FS409.00+128 SEVERAL AREAS IS CORROSION (MARKED)     (C-CHECK RO 5/15/2023)    REPLACED R/H FLOOR BEAM AT RLB9 BETWEEN FS409.00 TO FS409.00+128 REF. REO 601R-53-31-1275 REV-- DATED 2023-04-14 & DWG 601R31117 REV E, 601R31030 REV P & 601R31005 REV B. COMPLIED WITH SKYCARD 51-900-1003-SKY.
